# SDR HEEA0011842

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- System (JASC): 6300 · Main Rotor Drive System
- Part: Bearing
- Part number: SB7003102
- Condition: Separated
- Location: M/R Drive
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING SEPARATION BEYOND LIMITS.
